# SDR ASAA2012111893314

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 19,516 hours, 5,823 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, AMBER SPEED TRIM FAIL ANNUNCIATOR ILLUMINATED.  AFTER CREW REALIGNED IRUS, SPEED TRIM LIGHT WENT OFF. PERFROMED DFCS BITE IAW SIM 22-11, TASK 801 AND FIM 22-13, TASK 817.  NO DEFECTS NOTED.  PERFORMED STAB/SPEED TRIM BITE TEST 14 WITH NO FAULTS FOUND.  ACFT OK FOR SERVICE.
